MathSciNet Relay Station
MathSciNet bibliographic data
MR2763749 (2011m:32025) 32J27 (20F34)
Wang, Botong Homomorphisms between fundamental groups of Kähler manifolds. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1599–1603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement